sexologist-icon

Loosing clot post periods

Hi. M 36 years old unmarried having blood clots after my last periods which last for like 10-12 days with minimal amount of blood in flow. Please tell me what is it and why is it happening. M a thyroid patient Nd taking my pill regularly and have my thyroid levels in control. Please guide me whom to contact and consult for the proper medications and help.
views-icons 27 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Loosing clot post periods

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Sometimes even in normal individuals due to action of anticoagulants in the body during heavy menstrual bleeding clots can be seen.apart from this clots can be seen in certain uterine abnormality like fibroids in uterus,adenomyosis, endometriosis or hormonal imbalance like thyroid hormone imbalance or oestrogen-progestrone imbalance might also be a cause.this things need investigations like transvaginal ultrasound to ruleout the uterine abnormality. Hormone profile to ruleout any imbalance and most of the times the condition is treatable. So kindly consult a gynecologist for further management to ruleout this things.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO